Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Crying all the time

Posted by JD on May 5, 1999, at 5:59:32

In reply to Crying all the time, posted by Mary Beth on May 4, 1999, at 14:24:16

Sounds like a pretty quick schedule for coming off a med reputed to have some difficult withdrawal effects... Have you considered going back on at say 50 or 25mg and tapering over a period of weeks? Might be a bit easier both physically and psychologically, and you'd still be off it for good within a month or so...
Good luck,
- JD

> I stopped the Effexor upon agreement with my Dr. that things are going very well and I might as well try it on my own. I went to the 75 mg. dose for 1 week, now I've been off entirely for 4 days.
> I am having physical symptoms...the shocks when I move my head (not painful but almost dizzying). Also feel exhausted and stupid. I'm willing to wait those out...
> What has me worried is the crying, or being ready to cry at any time. When I read something sad in the paper. When I read something happy in the paper. When I see something poignant on TV. I'm not talking about Touched by an Angel here...but just everyday "feel good" stories about the guy who turned in a lost wallet that he found.
> Has anyone else had this emotional wackiness, and does it last?
> Thanks! Mary Beth




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JD thread:3700